# SDR CALA2014081391971

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 77,522 hours, 28,793 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN DECOMPRESS AT 33K.  CABIN CLIMBED TO 11K & WOULD NOT DESCEND.  EICAS MSG CABIN ALTITUDE.  ACFT WAS DESCENDED BELOW 10K IAW QRH & CABIN PRESS FOLLOWED DESCENT.   PERFORMED SEVERAL TASKS INCLUDING AMM 5-51-98 CABIN PRESSURIZATION INSPECTIONS.  SEE AMIS HISTORY FOR DETAIL SIGN OFFS & REPAIR.
